# SDR AALA201706199051

- Difficulty date: June 17, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A321-231
- Aircraft serial: 3977
- Aircraft time: 29,268 hours, 10,292 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Handle
- Part number: D5227936000681
- Condition: Missing
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 AFT MOST ASSIST HANDLE IS MISSING.  REPLACED THE HANDLE.  OK FOR SERVICE.
